# SDR 95ZZZX2149

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 369A455011
- Condition: Malfunction
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS HAD INTERMITTENT STARTER MOTORING PROBLEMS.  ALL SYSTEMS WORKING, BUT IT WOULD NOT MOTOR WHEN START BUTTON WAS DEPRESSED AND NEXT TIME IT WOULD OPERATE FOR SEVERAL DAYS.  FINAL REPLACEMENT OF STARTER SEEMS TO HAVE REMEDIED THE PROBLEM.  UNIT SENT IN FOR REPAIR.
